Open Access
Translator Disclaimer
Summer 2009 Homogeneous structures on real and complex hyperbolic spaces
M. Castrillón López, P. M. Gadea, A. F. Swann
Illinois J. Math. 53(2): 561-574 (Summer 2009). DOI: 10.1215/ijm/1266934792

Abstract

The connected groups acting by isometries on either the real or the complex hyperbolic spaces are determined. A Lie-theoretic description of the homogeneous Riemannian, respectively Kähler, structures of linear type on these spaces is then found. On both spaces, examples that are not of linear type are given.

Citation

Download Citation

M. Castrillón López. P. M. Gadea. A. F. Swann. "Homogeneous structures on real and complex hyperbolic spaces." Illinois J. Math. 53 (2) 561 - 574, Summer 2009. https://doi.org/10.1215/ijm/1266934792

Information

Published: Summer 2009
First available in Project Euclid: 23 February 2010

zbMATH: 1239.53070
MathSciNet: MR2594643
Digital Object Identifier: 10.1215/ijm/1266934792

Subjects:
Primary: 53C30
Secondary: 53C20 , 53C55

Rights: Copyright © 2009 University of Illinois at Urbana-Champaign

JOURNAL ARTICLE
14 PAGES


SHARE
Vol.53 • No. 2 • Summer 2009
Back to Top